# SDR REXA2022012600123

- Difficulty date: December 24, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR INTERCOSTAL AT DD5 BETWEEN FS 338.963 AND FS 347.25
CORRODED                                                    "
"REPLACED INTERCOSTAL PAX DOOR AT DD5 IAW CRJ900 SRM'S 51-42-06-001-
001-A01., 51-40-11-001-001-A01 WVAC EMP # "
